Journal of Symplectic Geometry

Negative inflation and stability in symplectomorphism groups of ruled surfaces

Olguţa Buşe

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 9, Number 2 (2011), 147-160.

Dates
First available in Project Euclid: 1 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1309546042

Mathematical Reviews number (MathSciNet)
MR2811650

Zentralblatt MATH identifier
1233.53010

Citation

Buşe, Olguţa. Negative inflation and stability in symplectomorphism groups of ruled surfaces. J. Symplectic Geom. 9 (2011), no. 2, 147--160. https://projecteuclid.org/euclid.jsg/1309546042


Export citation